# SDR WX0A2013051371579

- Difficulty date: May 9, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N892GA
- Make and model: Doug MD 83
- Aircraft serial: 49826
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE T/R LOWER CLAM SHELL DENT AT 3RD RIB.  LENGTH 5.2 WIDTH 2.8 DEPTH .033 D/X RATIO OF 84.8 FOUND TO BE WITHIN LIMITS.
